Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Efterfrågans och tillgångens elasticitet

Eli F. Heckscher
Ekonomisk Tidskrift
Årg. 19, häft 1 (1917), pp. 1-8
Published by: Wiley on behalf of The Scandinavian Journal of Economics
DOI: 10.2307/3437227
Stable URL: http://www.jstor.org/stable/3437227
Page Count: 8
  • Subscribe ($19.50)
  • Cite this Item
Efterfrågans och tillgångens elasticitet
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[1]
    [1]
  • Thumbnail: Page 
2
    2
  • Thumbnail: Page 
3
    3
  • Thumbnail: Page 
4
    4
  • Thumbnail: Page 
5
    5
  • Thumbnail: Page 
6
    6
  • Thumbnail: Page 
7
    7
  • Thumbnail: Page 
8
    8